# SDR 98ZZZX294

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B
- Aircraft serial: 2040
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075682001
- Condition: Failed
- Location: N1 Tachometer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO INDICATION ON N1 TACHOMETER GAUGE.
